# SDR AWXA200300124

- Difficulty date: February 4, 2003
- Submitted: February 12, 2003
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 52,853 hours, 32,995 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Part number: 65163007
- Part serial: NSN
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-16 CHECK , A BULKHEAD WEB WAS FOUND CRACKED AT B.S. 178. CRACK WAS CONFIRMED WITH HFEC. MAINTENANCE REMOVED DAMAGED AREA OF BULKHEAD WEB BS 178; FABRICATED A REPAIR DOUBLER, FILLER, AND 3 EACH SHIMS; AND INSTALLED REPAIR PARTS IAW B737-300 SRM 53-10-08, PG. 287-288J, FIG. 211.
